Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundamentalnaya i Prikladnaya Matematika, 1995, Volume 1, Issue 2, Pages 545–548 (Mi fpm71)  

This article is cited in 2 scientific papers (total in 2 papers)

Short communications

On the structure of the symplectic group over polynomial rings with regular coefficients

V. I. Kopeiko

Kalmyckia State University
Full-text PDF (166 kB) Citations (2)
References:
Abstract: In this note we prove the following result. Let $A$ be a ring of the geometric type or $A=C\bigl[[T_1,\ldots,T_{m}]\bigr]$, where $C$ is a regular ring and $\dim C\leq1$. Then the group $\operatorname{Sp}_{2r}\left(A[X_1,\ldots,X_{n}]\right)$ ($r\geq2$) is generated by elementary symplectic matrices.
Received: 01.01.1995
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. I. Kopeiko, “On the structure of the symplectic group over polynomial rings with regular coefficients”, Fundam. Prikl. Mat., 1:2 (1995), 545–548
Citation in format AMSBIB
\Bibitem{Kop95}
\by V.~I.~Kopeiko
\paper On the structure of the symplectic group over polynomial rings with regular coefficients
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 545--548
\mathnet{http://mi.mathnet.ru/fpm71}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1790985}
\zmath{https://zbmath.org/?q=an:0867.20040}
Linking options:
  • https://www.mathnet.ru/eng/fpm71
  • https://www.mathnet.ru/eng/fpm/v1/i2/p545
    Erratum
    This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Фундаментальная и прикладная математика
    Statistics & downloads:
    Abstract page:339
    Full-text PDF :121
    References:56
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024